Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 53, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 2, 2017, 10:56 AM CDT for 5 counties in Texas. It was in force for 64 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2017, 10:56 AM CDT (15:56 UTC)
- Expired
- Apr 2, 2017, 12:00 PM CDT
- In force
- 64 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Nacogdoches County, TX, Panola County, TX, Rusk County, TX, San Augustine County, TX, Shelby County, TX
The radar
The Shreveport radar (KSHV), 100 km from the middle of the area, began a volume at 15:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 11:40 AM CDT | HAIL 1.5 | Center, TX | PUBLIC REPORTS LARGE HAIL VIA KSLA-TV. |
| Apr 2, 11:45 AM CDT | HAIL 1 | Center, TX | . |
| Apr 2, 11:48 AM CDT | TSTM WND DMG | Center, TX | SEVERAL TREES DOWN IN THE CITY. |
| Apr 2, 11:50 AM CDT | HAIL 1 | Center, TX | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 10:39 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 3.9 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -354 J/kg
- Mixed-layer LCL
- 1030 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
654
WUUS54 KSHV 021556
SVRSHV
TXC347-365-401-405-419-021700-
/O.NEW.KSHV.SV.W.0053.170402T1556Z-170402T1700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
1056 AM CDT SUN APR 2 2017
The National Weather Service in Shreveport has issued a
* Severe Thunderstorm Warning for...
South central Panola County in northeastern Texas...
Southeastern Rusk County in northeastern Texas...
Northeastern Nacogdoches County in eastern Texas...
Western Shelby County in eastern Texas...
Northwestern San Augustine County in eastern Texas...
* Until noon CDT
* At 1056 AM CDT, a severe thunderstorm was located over Melrose, or
9 miles east of Nacogdoches, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Nacogdoches, Center, Tenaha, Timpson, Garrison, Joaquin, Melrose,
Woden, Martinsville, Gary City, Oak Ridge, James, Jericho,
Stockman, Arcadia, Woods and Paxton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 600 PM CDT for eastern and
northeastern Texas.
LAT...LON 3142 9447 3150 9464 3215 9443 3196 9400
TIME...MOT...LOC 1556Z 204DEG 28KT 3159 9449
HAIL...1.00IN
WIND...60MPH
$$
121 follow-up statement
028
WWUS54 KSHV 021622
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1122 AM CDT SUN APR 2 2017
TXC347-021632-
/O.CAN.KSHV.SV.W.0053.000000T0000Z-170402T1700Z/
Nacogdoches TX-
1122 AM CDT SUN APR 2 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NACOGDOCHES
COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 600 PM CDT for eastern and
northeastern Texas.
LAT...LON 3161 9434 3161 9435 3163 9437 3164 9439
3171 9442 3174 9441 3177 9443 3180 9442
3184 9445 3185 9448 3215 9443 3196 9400
3159 9432
TIME...MOT...LOC 1622Z 204DEG 28KT 3178 9439
$$
TXC365-401-405-419-021700-
/O.CON.KSHV.SV.W.0053.000000T0000Z-170402T1700Z/
Panola TX-Rusk TX-Shelby TX-San Augustine TX-
1122 AM CDT SUN APR 2 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
SOUTH CENTRAL PANOLA...SOUTHEASTERN RUSK...WESTERN SHELBY AND
NORTHWESTERN SAN AUGUSTINE COUNTIES...
At 1122 AM CDT, a severe thunderstorm was located near Garrison, or
12 miles west of Center, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Center, Tenaha, Timpson, Joaquin, Gary City, Arcadia, James, Jericho,
Stockman, Woods and Paxton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 600 PM CDT for eastern and
northeastern Texas.
LAT...LON 3161 9434 3161 9435 3163 9437 3164 9439
3171 9442 3174 9441 3177 9443 3180 9442
3184 9445 3185 9448 3215 9443 3196 9400
3159 9432
TIME...MOT...LOC 1622Z 204DEG 28KT 3178 9439
HAIL...1.00IN
WIND...60MPH
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 6:31 AM CDT, 4 hours 25 minutes earlier.
Area forecast discussion, Apr 2, 6:31 AM CDT, 4 hours 25 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
631 AM CDT Sun Apr 2 2017
.AVIATION...
Showers and thunderstorms to increase in coverage from deep east
Texas northeastward across the region through 02/18Z. Should see
widespread TSRA conditions across area terminals from 02/18Z
through 03/04Z before conditions gradually improve from the west.
South to southeast winds to increase to around 10 to 15 knots
with higher gusts throughout the day becoming south at 10 knots
after 03/00Z. Otherwise, expect MVFR ceilings across area
terminals after 03/08Z. /05/
&&
.PREV DISCUSSION... /issued 514 AM CDT Sun Apr 2 2017/
DISCUSSION...
A highly complex, fluid, and uncertain, yet potentially very
significant weather event will unfold during the next 24 to 36
hours.
A strong upper level trough is still digging east-southeast in
Northern Mexico just west of the Big Bend of the Rio Grande. This
trough is expected to eject northeast into Northern Texas during
the afternoon, and into the Tri-State Area of Kansas, Missouri,
and Oklahoma by Monday morning. At the surface, a low pressure was
over North Texas. A warm front extends east from the low generally
due east from DFW and along the Arkansas/Louisiana state line. A
Pacific cold front trails from the surface low south-southwest
through Texas. Several distinct areas of convection have been
ongoing for much of the night. One band is located along the cold
front. A second band of more scattered cells has been trying to
develop across East Texas. Finally, a much more widespread mass of
convection, so of it severe, has been ongoing in Southwest Texas
closer to the upper trough and another developing surface low.
As the upper trough ejects northeast, the North Texas low and warm
front will continue to move north of our area. Farther south, the
new low over South Texas and a warm front extending east,
generally just north of the I-10 corridor, will also rapidly move
north ahead of the upper trough. Convection is expected to
develop across much of the area by this afternoon. Despite the
clouds and precip, model guidance shows good agreement in that a
very moist and unstable atmosphere will be in place. In addition,
deep layer shear is more than sufficient to support organized
updrafts. Severe weather is likely across the area for much of
today and into tonight.
Supercells are expected to develop by early afternoon, possibly
even by late this morning, well ahead of the cold front. The
greatest potential for tornadoes appears to be along and south of
the Interstate 20 corridor where low level shear will be
maximized, especially in close proximity to the northward-moving
surface and warm front moving into the area from South Texas.
There is also a potential for strong tornadoes with this system
today. Please see the Day 1 Convective Outlook from SPC for more
details. A strong QLCS is expected to develop along the cold front
and move into the area. The potential for embedded supercells and
tornadoes within the line also exists. Of particular concern is
the potential for highly organized bowing segments and widespread
wind damage. Tornadoes, damaging straight- line winds, and large
hail are all possible today.
If the threat for severe weather wasn't enough, flash flooding is
also a concern. Precipitable water values will also be well over
2 inches across much of the area, and the atmosphere is very
moisture- rich. This presents the possibility of very heavy
rainfall rates with the convection. Most locations generally south
of a line from Yantis, TX, to Marion, LA, could receive between
two and three inches of rainfall through sunrise Monday morning.
Rain rates of near 2 inches per hour have already been observed in
Central Texas this morning. The potential for cell mergers and
training of thunderstorms could easily result in localized amounts
over 4 inches occurring over a very short time period. Therefore,
a Flash Flood Watch has been issued. The severe weather and flash
flood threat will end from west to east this evening and tonight.
The threat should diminish as dry slotting occurs. By early
Monday morning, the severe weather and flooding threat should be
limited to North Central Louisiana.
Some lingering wrap-around precip is possible during the day
Monday, especially across Southeast Oklahoma and Southern
Arkansas, but intensity will be much lower. Beyond Monday, our
next chance for thunderstorms Tuesday night and into Wednesday as
the next upper level trough moves across the Plains.
CN
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 75 61 77 56 / 100 90 30 0
MLU 79 66 79 56 / 80 90 40 0
DEQ 70 57 73 51 / 90 90 40 0
TXK 71 59 73 54 / 90 90 40 0
ELD 73 62 75 54 / 80 90 40 10
TYR 75 58 77 56 / 100 70 20 0
GGG 74 58 77 56 / 100 70 20 0
LFK 78 59 82 57 / 100 70 10 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...Flash Flood Watch from 10 AM CDT this morning through Monday
morning for LAZ001>006-010>014-017>022.
OK...None.
TX...Flash Flood Watch from 10 AM CDT this morning through Monday
morning for TXZ124>126-136>138-149>153-165>167.
&&
05/09Hazardous weather outlook, Apr 2, 6:03 AM CDT, 4 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 603 AM CDT Sun Apr 2 2017 LAZ001>006-010>014-017>022-TXZ124>126-136>138-149>153-165>167- 031100- Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De Soto-Red River- Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant- Caldwell-La Salle-Wood-Upshur-Marion-Smith-Gregg-Harrison- Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine- 603 AM CDT Sun Apr 2 2017 This Hazardous Weather Outlook is for portions of north central Louisiana...northwest Louisiana...east Texas and northeast Texas. .DAY ONE...Today and Tonight... A Flash Flood Watch is in effect from 10 AM CDT this morning until 7 AM CDT Monday morning. There is a Moderate Risk of severe thunderstorms today and tonight generally south of a line from Lindale and Uncertain, TX, to Plain Dealing and Farmerville, LA. There is an Enhanced Risk of severe thunderstorms north of this line and south of a line from Bogata, TX, to Prescott, AR. Several rounds of supercell thunderstorms are expected to develop today. In addition, a line of strong to severe storms will move across the area this afternoon through Monday morning. Tornadoes, damaging winds, and large hail are possible. These thunderstorms may also produce very high rainfall rates during a short amount time. This could result in localized rainfall amounts of 4 inches or more, which could lead to flash flooding. Therefore, a Flash Flood Watch is in effect. The severe weather and flooding threat will diminish from west to east after midnight through sunrise Monday morning. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Thunderstorms may linger across portions of the area during the day Monday, but severe weather is not anticipated after sunrise Monday morning. Thunderstorms will be possible late Tuesday and into Wednesday as another upper trough and cold front move across the Southern Plains. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this morning through the overnight hours. ARZ059>061-070>073-TXZ096-097-108>112-031100- Little River-Hempstead-Nevada-Miller-Lafayette-Columbia-Union- Red River-Bowie-Franklin-Titus-Camp-Morris-Cass- 603 AM CDT Sun Apr 2 2017 This Hazardous Weather Outlook is for portions of south central Arkansas...southwest Arkansas and northeast Texas. .DAY ONE...Today and Tonight... This is an Enhanced Risk of severe thunderstorms across portions of Northeast Texas and much of Southern Arkansas. Several rounds of supercell thunderstorms are expected to develop today. In addition, a line of strong to severe storms will move across the area late this afternoon through early Monday morning. Tornadoes, damaging winds, and large hail are possible. The severe weather threat will diminish from west to east after midnight through sunrise Monday morning. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Thunderstorms may linger across portions of the area during the day Monday, but severe weather is not anticipated after sunrise Monday morning. Thunderstorms will be possible late Tuesday and into Wednesday as another upper trough and cold front move across the Southern Plains. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this morning through the overnight hours. ARZ050-051-OKZ077-031100- Sevier-Howard-McCurtain- 603 AM CDT Sun Apr 2 2017 This Hazardous Weather Outlook is for portions of southwest Arkansas and southeast Oklahoma. .DAY ONE...Today and Tonight... This is a Slight Risk of severe thunderstorms across Southeast Oklahoma and adjacent portions of extreme Southwest Arkansas today through early Monday morning. Tornadoes, damaging winds, and large hail are possible. The severe weather threat will diminish from west to east after midnight. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Thunderstorms may linger across portions of the area during the day Monday, but severe weather is not anticipated after sunrise Monday morning. Thunderstorms will be possible late Tuesday and into Wednesday as another upper trough and cold front move across the Southern Plains. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed today and tonight. 09
In the hours before
Special weather statement, Apr 2, 9:04 AM CDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Shreveport LA
904 AM CDT SUN APR 2 2017
TXZ149-150-152-165-021445-
Cherokee TX-Angelina TX-Nacogdoches TX-Rusk TX-
904 AM CDT SUN APR 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RUSK...NORTHWESTERN
NACOGDOCHES...NORTHWESTERN ANGELINA AND SOUTHEASTERN CHEROKEE
COUNTIES UNTIL 945 AM CDT...
At 903 AM CDT, Doppler radar was tracking a strong thunderstorm over
Wells, or 17 miles northwest of Lufkin, moving north at 45 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Alto, Wells, Morrill, Pollok, Sacul, Forest, Douglass, Trawick,
Cushing, Mount Enterprise, Reklaw, Lilbert, Linwood and Looneyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Shreveport.
&&
LAT...LON 3138 9495 3141 9498 3142 9500 3143 9501
3144 9501 3145 9505 3147 9506 3146 9507
3147 9510 3191 9505 3189 9465 3137 9486
TIME...MOT...LOC 1403Z 189DEG 37KT 3148 9496
20Special weather statement, Apr 2, 9:25 AM CDT, 1 hour 31 minutes before
Special Weather Statement National Weather Service Shreveport LA 925 AM CDT SUN APR 2 2017 LAZ010-TXZ151>153-166-021500- De Soto LA-Panola TX-Nacogdoches TX-San Augustine TX-Shelby TX- 925 AM CDT SUN APR 2 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DE SOTO PARISH... SOUTHEASTERN PANOLA...NORTHEASTERN NACOGDOCHES...SHELBY AND NORTHWESTERN SAN AUGUSTINE COUNTIES UNTIL 1000 AM CDT... At 924 AM CDT, Doppler radar was tracking a strong thunderstorm near Martinsville, or 14 miles southwest of Center, moving north at 60 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Carthage, Center, Logansport, Tenaha, Timpson, Joaquin, Melrose, Martinsville, Neuville, Shelbyville, Chireno, Gary City, Keachi, Grand Cane, Longstreet, Stanley, Jericho, Stockman, Deadwood and Denning. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Shreveport. && LAT...LON 3145 9421 3151 9449 3221 9439 3212 9378 TIME...MOT...LOC 1424Z 196DEG 54KT 3161 9431 20
Special weather statement, Apr 2, 9:31 AM CDT, 1 hour 25 minutes before
Special Weather Statement National Weather Service Shreveport LA 931 AM CDT SUN APR 2 2017 LAZ001-002-010>012-017-018-TXZ153-021515- De Soto LA-Bossier LA-Bienville LA-Natchitoches LA-Red River LA- Caddo LA-Sabine LA-Shelby TX- 931 AM CDT SUN APR 2 2017 ...SIGNIFICANT WEATHER ADVISORY FOR DE SOTO...RED RIVER...WEST CENTRAL NATCHITOCHES...SOUTHEASTERN CADDO...SOUTHWESTERN BIENVILLE... SOUTHERN BOSSIER...NORTHWESTERN SABINE PARISHES IN NORTHWESTERN LOUISIANA AND EASTERN SHELBY COUNTIES UNTIL 1015 AM CDT... At 931 AM CDT, Doppler radar was tracking a strong thunderstorm 10 miles northeast of Converse, or 11 miles southeast of Mansfield, moving north at 35 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Mansfield, Coushatta, Pleasant Hill, Martin, Huxley, South Mansfield, Hall Summit, Castor, Grand Cane, Edgefield, Carmel, Lake End, Grand Bayou, Kingston, Hanna, Loggy Bayou, Ninock, Pelican, Crichton and Reeds Store. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3182 9336 3179 9394 3231 9375 3230 9311 TIME...MOT...LOC 1431Z 196DEG 30KT 3190 9359 12
Special weather statement, Apr 2, 10:34 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1034 AM CDT SUN APR 2 2017
TXZ126-137-138-150-151-021615-
Gregg TX-Panola TX-Harrison TX-Marion TX-Rusk TX-
1034 AM CDT SUN APR 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MARION...
HARRISON...NORTHWESTERN PANOLA...NORTHEASTERN RUSK AND EASTERN GREGG
COUNTIES UNTIL 1115 AM CDT...
At 1034 AM CDT, Doppler radar was tracking a strong thunderstorm near
Carthage, moving north at 35 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Marshall, Carthage, Hallsville, Tatum, Beckville, Karnack, Harleton,
Woodlawn, Easton, Scottsville, Nesbitt and Darco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3266 9472 3266 9470 3272 9470 3270 9414
3215 9421 3215 9452
TIME...MOT...LOC 1534Z 176DEG 30KT 3223 9432
12Special weather statement, Apr 2, 10:37 AM CDT, 19 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1037 AM CDT SUN APR 2 2017
ARZ070>072-LAZ001>004-012-021615-
Lafayette AR-Miller AR-Columbia AR-Bossier LA-Bienville LA-
Claiborne LA-Caddo LA-Webster LA-
1037 AM CDT SUN APR 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MILLER...SOUTHERN
LAFAYETTE AND SOUTHWESTERN COLUMBIA COUNTIES...WEBSTER...NORTHWESTERN
CADDO...CENTRAL BIENVILLE...CLAIBORNE AND BOSSIER PARISHES UNTIL 1115
AM CDT...
At 1037 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Blanchard to near Benton to near Doyline
to 9 miles southeast of Ringgold. Movement was north at 50 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Shreveport, Bossier City, Minden, Springhill, Homer, Vivian,
Haughton, Arcadia, Blanchard, Haynesville, Benton, Ringgold, Sibley,
Cullen, Plain Dealing, Cotton Valley, Oil City, Gibsland, Sarepta and
Doyline.
A tornado watch remains in effect until 600 PM CDT for northwestern
Louisiana.
LAT...LON 3218 9315 3241 9350 3249 9370 3250 9404
3319 9403 3330 9347 3319 9320 3280 9281
TIME...MOT...LOC 1537Z 195DEG 43KT 3259 9396 3266 9368 3255 9342 3227
9313
12Local storm report, Apr 2, 10:49 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1049 AM CDT SUN APR 2 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 AM HAIL 4 NW BOSSIER CITY 32.56N 93.77W
04/02/2017 E0.75 INCH CADDO LA TRAINED SPOTTER
TRAINED SPOTTER REPORTS DIME/PENNY SIZE HAIL
ON INTERSTATE 220 AT RED RIVER.
&&
NWS SHREVEPORT LA
IRIS SYSTEMThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 4:30 AM CDT | Flash Flood Watch | SHV | Angelina, Cherokee, Gregg, Harrison, Marion, Nacogdoches and 8 more | 23 hr |
| Apr 2, 8:26 AM CDT | Special Weather Statement | SHV | Cherokee | 49 min |
| Apr 2, 8:53 AM CDT | Special Weather Statement | SHV | Cherokee | 52 min |
| Apr 2, 9:04 AM CDT | Special Weather Statement | SHV | Nacogdoches | 41 min |
| Apr 2, 9:10 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Nacogdoches, Rusk | 65 min |
| Apr 2, 9:22 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Nacogdoches | 53 min |
| Apr 2, 9:25 AM CDT | Special Weather Statement | SHV | Panola, Shelby | 35 min |
| Apr 2, 9:42 AM CDT | Tornado Warning | SHV | Panola, Shelby | 48 min |
| Apr 2, 10:13 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches | 47 min |
| Apr 2, 10:34 AM CDT | Special Weather Statement | SHV | Harrison, Panola | 41 min |
| Apr 2, 11:34 AM CDT | Severe Thunderstorm Warning | SHV | Harrison, Nacogdoches, Panola, San Augustine, Shelby | 56 min |
| Apr 2, 11:41 AM CDT | Tornado Warning | SHV | Shelby | 49 min |
| Apr 2, 11:56 AM CDT | Tornado Warning | SHV | Panola, Shelby | 49 min |
| Apr 2, 12:42 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Marion, Nacogdoches, Panola, Rusk and 1 more | 63 min |
| Apr 2, 12:51 PM CDT | Areal Flood Warning | SHV | Nacogdoches | 3 hr |
| Apr 2, 1:02 PM CDT | Tornado Warning | SHV | Harrison, Panola | 43 min |
| Apr 2, 1:09 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Nacogdoches, Rusk, San Augustine | 66 min |
| Apr 2, 1:16 PM CDT | Tornado Warning | SHV | Nacogdoches, Panola, San Augustine, Shelby | 44 min |
| Apr 2, 1:41 PM CDT | River Flood Warning | SHV | Angelina, Cherokee, Nacogdoches | 5 days |
| Apr 2, 1:41 PM CDT | River Flood Warning | SHV | Nacogdoches, Rusk, San Augustine, Shelby | 5 days |
| Apr 2, 1:41 PM CDT | Tornado Warning | SHV | Bowie, Camp, Cass, Marion, Morris, Titus and 1 more | 34 min |
| Apr 2, 1:46 PM CDT | River Flood Warning | SHV | Anderson, Cherokee, Houston, Trinity | 4 days |
| Apr 2, 1:46 PM CDT | River Flood Warning | SHV | Angelina, Houston, Polk, Trinity, Tyler | 4 days |
| Apr 2, 1:46 PM CDT | River Flood Warning | SHV | Gregg | 67 hr |
| Apr 2, 1:52 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, Panola, Sabine, San Augustine, Shelby | 53 min |
| Apr 2, 2:41 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 64 min |
| Apr 2, 3:05 PM CDT | Tornado Warning | SHV | Sabine | 40 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.